On the 1D and 2D rogersramanujan continued fractions

George E. Antoniou, Panagiota A. Katsalis

Research output: Contribution to journalArticlepeer-review


In this paper the classical and generalized numerical RogersRamanujan continued fractions are extended to a polynomial continued fraction in one and two dimensions. Using the new continued fractions, the fundamental recurrence formulas and a fast algorithm, based on matrix formulations, are given for the computation of their transfer functions. The presented matrix formulations can provide a new perspective to the analysis and design of Ladder-continued fraction filters in one and two dimensions signal processing. The simplicity and efficiency of the presented algorithms are illustrated by step-by-step examples.

Original languageEnglish
Pages (from-to)573-585
Number of pages13
JournalJournal of Circuits, Systems and Computers
Issue number4
StatePublished - Jun 2011


  • 1D/2D systems
  • RogersRamanujan
  • continued fractions
  • inversion
  • multidimensional systems


Dive into the research topics of 'On the 1D and 2D rogersramanujan continued fractions'. Together they form a unique fingerprint.

Cite this